# SDR UALA2011080103921

- Difficulty date: July 29, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: 366
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM TEE ATTACH SPLICE CHANNEL CORRODED, BS 366, RBL 56.  MAJOR REPAIR ACCOMPLISHED:  REMOVED HAT CHANNEL AND FABRICATED A NEW HAT CHANNEL PER BAC DWG 141N5162, REV D AND INSTALLED PER SRM.
